Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Is Shoulder Pain A Sign Of Hiv

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

Acne and shoulder pain

My partner is on a combination of Scoctrin and Kaletra due to the presence of the T215 and M41L mutation. Two things seem to be happening. Acne has been popping up on his back neck and chest probably at a moderate level. They appear large and blind...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...to either efavirenz or Kaletra. A full history and physical examination is important to sort out the possible causes of the shoulder pain and device an evaluation/treatment plan. Referral to a rheumatologist can often be helpful for shoulder... Read more »

frozen shoulder

I have been suffering from a frozen shoulder for about 10 months now. Have seen a several... Read more »

MUSCLE PAIN IN SHOULDERS

Dear Dr,I started on Crixivan, Norvir & Stocrin in June 2001. The meds tripled my cholesterol... Read more »
Articles
The Well Project

Caring for Your Heart if You Have HIV/AIDS

... Table of Contents Heart Disease Basics Symptoms of Heart Disease/Attack Risk Factors for Heart Disease HIV and Heart Disease Reducing the Risk for Heart Disease Taking Care of Yourself Heart Disease Basics Many... Read more »
AIDS InfoNet

Indinavir (Crixivan)

...Crixivan. It is manufactured by Merck & Co. Indinavir is a protease inhibitor. These drugs prevent the protease enzyme from working. HIV protease acts like a chemical scissor. It cuts the raw material for HIV into specific pieces needed to build... Read more »
AIDS InfoNet

How to Spot HIV/AIDS Fraud

... What Is HIV/AIDS Fraud? Warning Signs of an HIV Fraud Common Sense About Unproven Treatments Questions You Should Ask Take Your Time; Read more »
The Well Project

Peripheral Neuropathy and HIV/AIDS

...Retrieved July 2003 from www.thebody.com/sfaf/winter02/pn.html Venkat K. and Florian P. (2005). Neurological complications of HIV/AIDS. Bulletin of Experimental Treatments for AIDS : Retrieved October 2006from ... Read more »
Connect With Others

Joint Pain caused by liver, HIV, meds, arthritis?

Posted by ScotCharles, 3 Replies
...Has anyone experienced joint pain that was diagnosed as relating to either HIV or the meds? Don't laugh now, but my elbows are warm to the touch, and I have a burning pain in them. I have liver problems Read more »

I think I just seconverted

Posted by 5821soul, 2 Replies
3 weeks ago I have protected sex with an unknow status guy... but when i pull the condom out there were some sprerm that touch my anus, 2.5 weeks after I got a weird rash on my hand for a couple of days then I got a severe sore throat with all my... Read more »

Hiv scared

Posted by quattro, 3 Replies
...stopped imediatly and after that i had strange burning in my penis i went to er after 6 days they perfomed all std test and hiv,well my test came diagnosed with herpes and uti i was given some antibiotics and my uti has cleared after this i went... Read more »

Being Happy

Posted by Anonymous, 6 Replies
Who ever said living was easy wasnt very realistic. And Im not trying to sound bitter. Living is simply THE EXPERIENCE and those who still have the chance must seek for meaning rather than just keep complaining all the time. Ive been reading some... Read more »